# SDR IPXA2021040867973

- Difficulty date: March 30, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMPARTMENT FWD BULKHEAD AT FRAME #54 1 EACH ATTACH BRACKET IS CRACKED AS MARKED AT Y0REMOVED AND REPLACED IAW SRM 51-40-21
